# SDR SWAA2022021029213

- Difficulty date: March 25, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO BAY FLOOR PANEL SPLICE STRAP B.S. 504 HAS CORROSION ON UPPER SURFACE / FABRICATED NEW FWD CARGO BAY FLOOR PANEL SPLICE STRAP B.S.504 OUT OF BAC 1505-100581 # 7075 76511 EXTRUSION LOT # 1327351-4. LOCATED; DRILLED; COUNTERSUNK; AND DEBURRED. APPLIED CHEMICAL CONVERSION AND PRIMED IAW SRM 51-10-02-0G-0; 51-40-05; 51-40-08 AMM 51-21-41-370-802; 51-21-72-370-804; AND DWG 143A9407
